# SDR QXEA2021111500512

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 15,871 hours, 17,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: None
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH BULB BURNT OUT. REMOVED FROM SERVICE. RE-LAMPED F/A EMERGENCY LIGHT SWITCH AS REQUIRED. RETURNED TO SERVICE.
